Reduced and p.q.-Baer modules


Baer M., Harmanci A.

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.1, pp.267-275, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.11650/twjm/1500404651
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.267-275

Abstract

In this paper, we study p.q.-Baer modules and some polynomial extensions of p.q.-Baer modules. In particular, we show: (1) For a reduced module M-R,M-R is ap.p.-moduleiff M-R is a p.q.-Baer module. (2) If M-R is an alpha-reduced module where alpha is an endomorphism of R, then M-R is a p.q.-Baer module iff M[x; alpha](R[x;alpha]) is a p.q.-Baer module. (3) For an arbitrary module M-R, M-R is a p.q.-Baer module if and only if M[x](R[x]) is a p.q.-Baer module.